Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Cheng Cheng    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Cheng, C; Jiang, Y; Sun, Q, Spatially distributed sampling and reconstruction, Applied and Computational Harmonic Analysis (August, 2017) [doi]
  2. Li, L; Cheng, C; Han, D; Sun, Q; Shi, G, Phase Retrieval From Multiple-Window Short-Time Fourier Measurements, Ieee Signal Processing Letters, vol. 24 no. 4 (April, 2017), pp. 372-376 [doi]
  3. Cheng, C; Jiang, Y; Sun, Q, Sampling and Galerkin reconstruction in reproducing kernel spaces, Applied and Computational Harmonic Analysis, vol. 41 no. 2 (September, 2016), pp. 638-659 [doi]
  4. Chen, Y; Cheng, C; Sun, Q, Reconstruction of Sparse Wavelet Signals From Partial Fourier Measurements, Ieee Signal Processing Letters, vol. 22 no. 12 (December, 2015), pp. 2299-2303 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320